# SDR UPS99830746

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT FUSELAGE EXTERIOR SKIN SHOWS SIGNS OF BULGING AND PULLED RIVETS BETWEEN FS 1720-1740 AT L28R-L30R.  REMOVED CORRODED SECTION OF SKIN.  FABRICATED REPAIR DOUBLER, FINGER  DOUBLER AND FILLER IAW DC8 SRM 53-2-1, FIG 7, 51-1-8 & 51-1-21.
